# SDR REXA2024011600073

- Difficulty date: December 19, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 33,123 hours, 23,633 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: SH670320404S
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 333 CIRCUMFERENTIAL JOINT IS CORRODED BETWEEN STGR 26L AND STGR 27. INSTALLED NEW SERVICEABLE WEB FLOOR PROTECTOR ANGLES 2EA (PN SH670-32040-4S) AND 1EA (PN SH670-32040-3S) IAW CRJ900 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01.
